MathSciNet Relay Station
MathSciNet bibliographic data
MR365180 (51 #1433) 47A35 (28A65)
Brunel, A.; Fong, H.; Sucheston, L. An ergodic super-property of Banach spaces defined by a class of matrices. Proc. Amer. Math. Soc. 49 (1975), 373–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement